Document Details
Document Type |
: |
Article In Journal |
Document Title |
: |
Fixed point results for set-valued contractions by altering distances in complete metric spaces Fixed point results for set-valued contractions by altering distances in complete metric spaces |
Subject |
: |
Mathematics |
Document Language |
: |
English |
Abstract |
: |
Nadler's contraction principle has led to fixed point theory of set-valued contraction in non-linear analysis. Inspired by the results of Nadler, the fixed point theory of set-valued contraction has been further developed in different directions by many authors, in particular, by Reich, Mizoguchi-Takahashi, Feng-Liu and many others. In the present paper, the concept of generalized contractions for set-valued maps in metric spaces is introduced and the existence of fixed point for such a contraction are guaranteed by certain conditions. Our first result extends and generalizes the Nadler, Feng-Liu and Klim-Wardowski theorems and the second result is different from the Reich and Mizoguchi-Takahashi results. As a consequence, we derive some results related to fixed point of set-valued maps satisfying certain conditions of integral type. |
ISSN |
: |
0362-546X |
Journal Name |
: |
(2009) Nonlinear Analysis, Theory, Methods and Applications |
Volume |
: |
70 |
Issue Number |
: |
7 |
Publishing Year |
: |
2009 AH
2009 AD |
Number Of Pages |
: |
7 |
Article Type |
: |
Article |
Added Date |
: |
Tuesday, October 13, 2009 |
|
Researchers
نصير شهزاد محمد | Shahzad, N. | Researcher | Doctorate | nshahzad@kau.edu.sa |
Pathak, H.K | Pathak, H.K | Researcher | Doctorate | |
|
Back To Researches Page
|